# SDR SCNA20250617217

- Difficulty date: May 19, 2025
- Submitted: June 17, 2025
- Operation: Air carrier
- Aircraft: N804SY
- Make and model: Boeing 737-8
- Aircraft serial: 30689
- Aircraft time: 73,731 hours, 28,088 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

HIDDEN DAMAGE: AFTER REMOVED RH SIDE PLATE, CORROSION AND ELONGATED HOLES ON INTERCOSTAL BTW STA 747 AND STA 767 S-25R WERE FOUND AT AFT CARGO COMPARTMENT IN REF NRC  00186 - - RESOLUTION: EMP 10001386 - INTERCOSTAL BTW STA 747 AND STA 767 S-25R WAS REPLACED PER B737-800 SRM 51-40-02-0G-0RE
